# SDR AALA201708169014

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 22,111 hours, 11,396 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D54518650200
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT PYLON, AFT FIXED FAIRING UPPER SPAR BETWEEN RIBS 14 AND 15.  REPAIRED THE SPAR IAW EA 272485A AND SRM 54-54-12. ACCOMPLISHED DVI PER NDT 51-90-00.
